# SDR USAA2013031300016

- Difficulty date: March 11, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 53,815 hours, 19,872 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CRACKS ON RIGHT AFT EMERGENCY EXIT DOOR FORWARD SEGMENT FRAME AT FR40.  REPLACED RIGHT AFT EMERGENCY EXIT DOOR FORWARD SEGMENT FRAME AT FR40 IAW EO 5210Y228, REV A.
